Hi, Doctor, My brother had mental problems.. He couldnt think the right decision properly and what to say in the talking situation.. He had taken depakine and roxizapin for a year. Because of positive results after taking those drugs doctor advised to take just roxizapin and stop depakine. 6 months later doctor advised to stop roxizapin and to start sizodon.. He has been taking sizodon every day(half tablet)for a year. He has no any generally mental problems. Though sometimes he makes mistakes and he thinks very slowly and talk illogical things...sometimes he forgets things also, When i meant illogical not illogical absolutely, just he cant relates the cases and cant see the big picture of life.. is it possible to discontinue the sizodon? if he discontine with his doctor s advise what threats are expected|? The main question when it is possible to stop sizodon or he has to take it till dying--thank you very much!
Asked On : Sun, 18 Nov 2012